# SDR R61A201503090159

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 27,521 hours, 20,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AROUND 10000 FT CREW HEARD A BANG AND THEN SMELLED AND SAW SMOKE.  CREW DECLARED AND EMERGENCY AND ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND PACK 1 ACM LOCKED UP.  MAINTENANCE PLACED PACK 1 ON MEL IAW AMM AND ACFT IS GOOD FOR SERVICE.
